Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1976, Volume 16, Number 6, Pages 1519–1525 (Mi zvmmf6081)  

The stability of a certain solution of a nonlinear oscillation equation

N. A. Tikhonov

Moscow

Full text: PDF file (660 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1976, 16:6, 137–143

Bibliographic databases:

UDC: 517.9:53
MSC: 74J99
Received: 24.07.1975

Citation: N. A. Tikhonov, “The stability of a certain solution of a nonlinear oscillation equation”, Zh. Vychisl. Mat. Mat. Fiz., 16:6 (1976), 1519–1525; U.S.S.R. Comput. Math. Math. Phys., 16:6 (1976), 137–143

Citation in format AMSBIB
\Bibitem{Tik76}
\by N.~A.~Tikhonov
\paper The stability of a certain solution of a nonlinear oscillation equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1976
\vol 16
\issue 6
\pages 1519--1525
\mathnet{http://mi.mathnet.ru/zvmmf6081}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0450800}
\zmath{https://zbmath.org/?q=an:0357.73030}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1976
\vol 16
\issue 6
\pages 137--143
\crossref{https://doi.org/10.1016/0041-5553(76)90048-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6081
  • http://mi.mathnet.ru/eng/zvmmf/v16/i6/p1519

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:99
    Full text:52
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021